[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1977

Allergic Contact Dermatitis From Topical Fluorouracil

Author Affiliations

USA; USA; USA (Retired)

From the Dermatology Service, Department of Medicine, Letterman Army Medical Center, Presidio of San Francisco.

Arch Dermatol. 1977;113(2):196-198. doi:10.1001/archderm.1977.01640020068012
Abstract

• An allergic contact dermatitis from fluorouracil developed in two patients 8 and 18 days respectively after institution of topical fluorouracil therapy. The character of the usual irritant dermatitis changed to that of an allergic dermatitis. Epicutaneous patch tests and intradermal tests with fluorouracil were reactive. Histologic specimens of positive test sites revealed the changes expected in allergic contact dermatitis. Twelve control subjects failed to react to intradermal fluorouracil tests.

(Arch Dermatol 113:196-198, 1977)

×